# SDR 96ZZZM1258

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6546858258
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO SLC AFTER T/O ON A REPOSITIONING FLIGHT TO BOI WHEN THE NR 1 AND NR 2 'A' SYS HYD PUMP LOW PRESS WARNING LIGHTS ILLUMINATED FOLLOWED BY THE HYDRAULIC QTY LOW LVL LIGHT.  THE A/C LANDED W/O INCIDENT BUT HAD TO BE TOWED FROM THE RUNWAY DUE TO LOSS OF STEERING CAPABILITY.  TROUBLESHOOTING REVEALED THAT A HOLE HAD WORN INTO THE .5 INCH HYD PRESS LINE RUNNING FROM THE FWD END OF THE NR 2 ENG PYLON AFT AND OVER THE ENG TO THE ENG DRIVEN HYDRAULIC PUMP RESULTING IN FLUID LOSS.  THE UNSERVICEABLE HYDRAULIC LINE WAS REMOVED AND REPLACED.  ALL 'A' SYS PRESS AND CASE DRAIN FILTERS CHECKED FOR CONTAM.  THE HYD SYS WAS RESERVICED,  ALL LK AND OPS CHECK ACCOMP.  A/C WAS RETURNED TO SERV.  (M)
